Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 65, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at May 23, 2022, 6:06 PM EDT for 6 counties in Georgia; Jasper County, South Carolina. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2022, 6:06 PM EDT (22:06 UTC)
- Expired
- May 23, 2022, 7:00 PM EDT
- In force
- 54 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bryan County, GA, Chatham County, GA, Effingham County, GA, Liberty County, GA, Long County, GA, McIntosh County, GA, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 95 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 3:15 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1536 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
253
WUUS52 KCHS 232206
SVRCHS
GAC029-051-103-179-183-191-SCC053-232300-
/O.NEW.KCHS.SV.W.0065.220523T2206Z-220523T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
606 PM EDT Mon May 23 2022
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Bryan County in southeastern Georgia...
Liberty County in southeastern Georgia...
McIntosh County in southeastern Georgia...
Effingham County in southeastern Georgia...
Chatham County in southeastern Georgia...
Long County in southeastern Georgia...
Jasper County in southeastern South Carolina...
* Until 700 PM EDT.
* At 605 PM EDT, severe thunderstorms were located along a line
extending from near Ellabell to McIntosh to near Tibet, moving
northeast at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
* Locations impacted include:
Hinesville, Pooler, Bluffton, Richmond Hill, Tybee Island, Darien,
Tibet, Bellinger Hill Area, Savannah International Airport, Fort
Stewart, Wilmington Island, Fort Pulaski National Monument, Midtown
Savannah, Downtown Savannah and Coffee Bluff.
This warning includes the following interstates:
I-16 between mile markers 147 and 168.
I-516 between mile markers 3 and 9.
I-95 in South Carolina between mile markers 2 and 10.
I-95 in Georgia between mile markers 50 and 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.
&&
LAT...LON 3132 8144 3140 8158 3154 8166 3160 8173
3177 8166 3208 8159 3236 8098 3222 8101
3217 8095 3213 8096 3214 8093 3208 8091
3208 8087 3210 8085 3197 8082 3171 8110
3162 8110 3140 8122 3129 8124
TIME...MOT...LOC 2205Z 231DEG 33KT 3210 8151 3182 8154 3156 8168
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SPR2 follow-up statements
397
WWUS52 KCHS 232242
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
642 PM EDT Mon May 23 2022
GAC103-183-232252-
/O.CAN.KCHS.SV.W.0065.000000T0000Z-220523T2300Z/
Effingham GA-Long GA-
642 PM EDT Mon May 23 2022
...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF EFFINGHAM AND LONG
COUNTIES IS CANCELLED...
The immediate risk for severe weather has ended.
LAT...LON 3132 8144 3140 8158 3170 8149 3171 8153
3177 8153 3212 8145 3214 8141 3210 8138
3236 8098 3222 8101 3217 8095 3213 8096
3214 8093 3208 8087 3210 8085 3197 8082
3171 8110 3162 8110 3140 8122 3129 8124
TIME...MOT...LOC 2242Z 231DEG 33KT 3230 8123 3202 8126 3176 8140
$$
GAC029-051-179-191-SCC053-232300-
/O.CON.KCHS.SV.W.0065.000000T0000Z-220523T2300Z/
Bryan GA-Liberty GA-McIntosh GA-Chatham GA-Jasper SC-
642 PM EDT Mon May 23 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR PORTIONS OF BRYAN...LIBERTY...MCINTOSH...CHATHAM AND JASPER
COUNTIES...
At 642 PM EDT, severe thunderstorms were located along a line
extending from Rincon to near Burroughs to near Riceboro, moving
northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include:
Pooler, Bluffton, Richmond Hill, Tybee Island, Darien, Bellinger Hill
Area, Savannah International Airport, Wilmington Island, Fort Pulaski
National Monument, Midtown Savannah, Downtown Savannah, Coffee Bluff,
I-16/I-95 Interchange, Hunter Army Airfield and Godley Station.
This warning includes the following interstates:
I-16 between mile markers 152 and 168.
I-516 between mile markers 3 and 9.
I-95 in South Carolina between mile markers 2 and 8.
I-95 in Georgia between mile markers 50 and 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.
&&
LAT...LON 3132 8144 3140 8158 3170 8149 3171 8153
3177 8153 3212 8145 3214 8141 3210 8138
3236 8098 3222 8101 3217 8095 3213 8096
3214 8093 3208 8087 3210 8085 3197 8082
3171 8110 3162 8110 3140 8122 3129 8124
TIME...MOT...LOC 2242Z 231DEG 33KT 3230 8123 3202 8126 3176 8140
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SPR279
WWUS52 KCHS 232257
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
657 PM EDT Mon May 23 2022
GAC029-051-179-191-SCC053-232305-
/O.EXP.KCHS.SV.W.0065.000000T0000Z-220523T2300Z/
Bryan GA-Liberty GA-McIntosh GA-Chatham GA-Jasper SC-
657 PM EDT Mon May 23 2022
...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF BRYAN...LIBERTY...
MCINTOSH...CHATHAM AND JASPER COUNTIES WILL EXPIRE AT 700 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
These thunderstorms will still remain capable of producing gusty
winds and frequent lightning.
LAT...LON 3132 8144 3140 8158 3170 8149 3171 8153
3177 8153 3212 8145 3214 8141 3210 8138
3236 8098 3222 8101 3217 8095 3213 8096
3214 8093 3208 8087 3210 8085 3197 8082
3171 8110 3162 8110 3140 8122 3129 8124
TIME...MOT...LOC 2255Z 231DEG 33KT 3237 8113 3209 8116 3183 8130
$$
SPRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 5:37 PM EDT, 29 minutes earlier.
Area forecast discussion, May 23, 5:37 PM EDT, 29 minutes before
Area Forecast Discussion National Weather Service Charleston SC 537 PM EDT Mon May 23 2022 .SYNOPSIS... Warm and humid conditions along with a few smaller scale systems moving through, will maintain unsettled weather across the area through much of the week. Drier conditions could then return this weekend. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... This Evening and Tonight: An area of low pressure will continue to shift north-northeast across northern Georgia and eventually into the South Carolina Upstate and western North Carolina while much of the region remains along the edge of high pressure centered across the western Atlantic. Low-lvl convergence extending well south of the low pressure center, depicted via sfc obs and visible sat imagery, will continue to support showers and thunderstorms shifting across inland areas through early evening hours. Although mid-lvl lapse rates are somewhat weak, southerly sfc winds will continue to draw moisture into the region with most areas exhibiting dewpts in the lower 70s and PWATs around 1.75 inches. MLCAPE ranging between 2000-2500 J/kg combined with 35-40 kt low-mid lvl flow are expected to result in strong and/or severe thunderstorms during the next few hours, where a Severe Thunderstorm Watch remains in effect until 11 PM. Hail CAPE and DCAPE near 800 J/kg support damaging winds and some hail with thunderstorms. Brief heavy rainfall is also possible, resulting in minor flooding. Hi-res models indicate clusters and/or a congealed line of showers and thunderstorms progressing east-northeast across inland areas this evening, but in a weakening state after sunset. Sufficient instability, including favorable low-lvl lapse rates, modest shear and cold pooling associated with a congealed cluster/line of thunderstorms should push convection to the I-95 corridor in an enhanced state with damaging winds, hail, and heavy rain. Thereafter, a weakening trend should take place heading into late evening hours. After midnight, dry conditions should prevail. Despite cloud cover, ample moisture from recent rains and favorable condensation pressure deficits suggest the potential for some patchy fog inland. Low temps should remain mild, generally ranging in the upper 60s to lower 70s. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/... Pattern Synopsis/Forecast: Strong Pacific short-wave energy will dig into the southern and central Plains heading into midweek, with a mid-level low closing off along the the front range of the Rockies Tuesday before slowly progressing into the Plains. System is a bit stronger, deeper and slower than in previous guidance forecasts. Downstream, upper level ridging will hold along the SE states into the Atlantic through the short-term period with warm and modestly moist conditions persisting across the region. Convective evolution and precip chances remain the main forecast challenge through the short-term. After today's round of convection wanes later tonight, appears we will start the day Tuesday rain- free, probably through the morning hours. Ample low level moisture and daytime heating will drive MLCAPE values into the 1-2K J/Kg range for the afternoon. Recent high-res CAM guidance along with the NAM/GFS continue to suggest we see another round of thunderstorm development later in afternoon into the evening, possibly along any residual outflows from todays storms as well as sea breeze interactions. But unlike today, flow aloft/shear profiles will be a bit weaker owing to the departure of the Gulf low. No doubt there will be some strong storms to monitor, but an organized severe weather threat looks lower than today. Still quite a bit of uncertainty regarding the timing and coverage, and thus I will maintain just chancy pops for now. Wednesday and Thursday may quiet down some. But with the warm and somewhat humid conditions remaining, we will have to maintain some chances for showers and storms for the afternoon into the evening. Temperatures through the period will remain at or a little above normal for late May. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... Closed upper level low will be slowly migrating through the SE CONUS and Gulf Coast region through most of the extended period, pressing a boundary into the region late Friday into Saturday. But, as is typically the case with these closed upper lows, timing is problematic (slower is usually better and guidance is already slower today compared to yesterday). Right now, highest rain chances will come with the front later Friday/Friday night, with a potential drying trend heading into the weekend and early next week. Will see how that goes and adjust as we go along. Temperatures through the period will remain around normal. && .AVIATION /21Z MONDAY THROUGH SATURDAY/... VFR conditions should prevail through 18Z Tuesday at CHS/JZI/SAV terminals. However, showers and thunderstorms will likely impact all terminals this evening, which could temporarily produce MVFR/IFR or lower conditions. At this time, shower/thunderstorm activity is anticipated to arrive at the SAV terminal between 22-24Z this evening, where a TEMPO group has been included. Showers and thunderstorms could arrive at CHS and JZI terminals in the 01Z-05Z Tuesday time frame. Should trends become more favorable, TEMPO groups could also be needed at CHS and JZI. Extended Aviation Outlook: VFR conditions will largely prevail throughout the week. However, flight restrictions remain possible at times at the terminals, as periodic showers and thunderstorms impact the region during the afternoon into the evening. A touch of fog is also possible each morning as well. && .MARINE... This Evening and Tonight: A few strong to severe thunderstorms are possible across nearshore waters this evening with winds in excess of 34 knots and hail. Special Marine Warnings could be needed. Outside thunderstorms, southerly winds will prevail, with speeds mostly in the 10-15 kt range or less during the overnight period. However, some enhancement remains along the land/sea interface late this afternoon/evening, with gusts around 20 kt at times. Seas will range between 2-3 ft through the period. Tuesday through Saturday: Conditions will remain below Small Craft Advisory levels through midweek, although locally higher winds and waves will occur with any storms that move through the coastal waters. A bit stronger south to southeasterly flow along with higher seas develop through the coastal waters late in the week as a strong cold front approaches from the west. However, at this juncture, winds and seas are still expected to remain below headline criteria. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && NEAR TERM...DPB SHORT TERM...TBA LONG TERM...TBA AVIATION...DPB/TBA MARINE...DPB/TBA
Hazardous weather outlook, May 23, 5:15 PM EDT, 51 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 515 PM EDT Mon May 23 2022 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>049-051-052- 242115- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Coastal Jasper- Tidal Berkeley- 515 PM EDT Mon May 23 2022 ...SEVERE THUNDERSTORM WATCH 263 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Heavy Rainfall: Showers and thunderstorms producing heavy rainfall may lead to localized flooding across the region Tuesday into Tuesday evening. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. SCZ050-242115- Charleston- 515 PM EDT Mon May 23 2022 This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...Tonight. Severe Thunderstorms: Thunderstorms are expected to move in from the west and impact the area through the evening. Thunderstorms will be capable of producing damaging wind gusts and hail. While the threat for severe weather will exist across the entire area, the highest risk is expected to remain inland where a Severe Thunderstorm Watch is currently in effect until 11 PM EDT. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Heavy Rainfall: Showers and thunderstorms producing heavy rainfall may lead to localized flooding across the region Tuesday into Tuesday evening. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-374-242115- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 515 PM EDT Mon May 23 2022 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ352-354-242115- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- 515 PM EDT Mon May 23 2022 ...SEVERE THUNDERSTORM WATCH 263 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Local storm report, May 23, 4:53 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
453 PM EDT MON MAY 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM TSTM WND DMG 6 NNW PULASKI 32.47N 82.00W
05/23/2022 CANDLER GA 911 CALL CENTER
TREE DOWN NEAR THE INTERSECTION OF PORTAL HIGHWAY AND
ROSEMARY CHURCH ROAD. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER CHS2200542Local storm report, May 23, 4:58 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
458 PM EDT MON MAY 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM TSTM WND DMG 5 NNW PULASKI 32.45N 81.99W
05/23/2022 CANDLER GA 911 CALL CENTER
TREE DOWN NEAR THE INTERSECTION OF ROSEMARY CHURCH ROAD
AND LAWRENCE ROAD. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER CHS2200543Local storm report, May 23, 5:03 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
503 PM EDT MON MAY 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM TSTM WND DMG 2 E METTER 32.39N 82.02W
05/23/2022 CANDLER GA 911 CALL CENTER
TREE DOWN NEAR THE INTERSECTION OF GA-46 AND FIFTEEN
MILE CREEK ROAD. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER CHS2200544Local storm report, May 23, 5:10 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
510 PM EDT MON MAY 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM TSTM WND DMG 2 E METTER 32.39N 82.02W
05/23/2022 CANDLER GA 911 CALL CENTER
TREE DOWN NEAR THE INTERSECTION OF GA-46 AND FIFTEEN
MILE CREEK ROAD. TREE DOWN NEAR THE INTERSECTION OF
GA-46 AND LAKE CHURCH ROAD. TIME ESTIMATED BY RADAR.
&&
CORRECTED REMARKS
EVENT NUMBER CHS2200544Local storm report, May 23, 5:26 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
526 PM EDT MON MAY 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM TSTM WND DMG 4 NNW PULASKI 32.45N 81.98W
05/23/2022 CANDLER GA LAW ENFORCEMENT
CANDLER COUNTY SHERIFF'S OFFICE RELAYED IMAGES OF
NUMEROUS TREES WITH SOME POWER POLES DOWN ALONG ROSEMARY
CHURCH ROAD. DAMAGE IS CONSISTENT WITH STRAIGHT LINE
WINDS. TIME ESTIMATED BASED ON RADAR.
&&
CORRECTED LOCATION...REMARKS...SOURCE
EVENT NUMBER CHS2200542Special weather statement, May 23, 5:56 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Charleston SC
556 PM EDT Mon May 23 2022
GAZ116>118-137>141-232230-
Inland McIntosh-Coastal Liberty-Inland Liberty-Inland Chatham-Inland
Bryan-Coastal McIntosh-Coastal Bryan-Long-
556 PM EDT Mon May 23 2022
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN, LIBERTY,
MCINTOSH, CHATHAM AND LONG COUNTIES...
At 556 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Lanier to near
Tibet, and moving northeast at 40 mph.
HAZARD...strong winds 45 to 55 mph.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include...
Hinesville, Pooler, Richmond Hill, Tibet, Savannah International
Airport, Fort Stewart, I-16/I-95 Interchange and Godley Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3153 8167 3154 8166 3155 8170 3158 8170
3159 8172 3161 8174 3207 8167 3210 8139
3223 8118 3150 8127
TIME...MOT...LOC 2156Z 224DEG 36KT 3209 8157 3162 8166
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
SPRThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 1:55 PM EDT | Special Weather Statement | CHS | Jenkins | 35 min |
| May 23, 2:15 PM EDT | Special Weather Statement | CHS | Jenkins | 30 min |
| May 23, 2:20 PM EDT | Severe Thunderstorm Warning | CHS | Jenkins, Screven | 55 min |
| May 23, 3:33 PM EDT | Severe Thunderstorm Warning | CHS | Jenkins, Screven | 57 min |
| May 23, 3:50 PM EDT | Special Weather Statement | CHS | Candler | 10 min |
| May 23, 3:59 PM EDT | Special Weather Statement | CHS | Candler | 31 min |
| May 23, 4:25 PM EDT | Special Weather Statement | CHS | Jenkins | 20 min |
| May 23, 4:47 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Candler, Evans, Jenkins, Liberty and 3 more | 58 min |
| May 23, 5:06 PM EDT | Severe Thunderstorm Warning | CHS | Screven | 54 min |
| May 23, 5:29 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Effingham, Screven | 61 min |
| May 23, 5:56 PM EDT | Special Weather Statement | CHS | Bryan, Liberty | 34 min |
| May 23, 1:11 AM EDT | Special Marine Warning | CHS | 64 min | |
| May 23, 2:02 AM EDT | Special Marine Warning | CHS | 58 min | |
| May 23, 3:22 PM EDT | Special Weather Statement | CHS | Allendale | 23 min |
| May 23, 6:26 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Dorchester, Hampton, Jasper | 64 min |
| May 23, 7:06 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Colleton, Dorchester | 54 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Severe Thunderstorm Warnings in South Carolina, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.